MAUDE Adverse Event Report: EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 320-10-10 equi rev tray adapter plate tray +10: (b)(6).300-30-08 - equinoxe preserve stem 8mm: (b)(6).320-06-38 - glenosphere 38mm: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-15-07 - sup/post aug plate, l rs glenoid baseplate: (b)(6).320-20-26 - eq rev comp screw lck cap kit, 4.5 x 26mm: (b)(6).320-20-26 - eq rev comp screw lck cap kit, 4.5 x 26mm: (b)(6).320-20-34 - eq rev comp screw lck cap kit, 4.5 x 34mm: (b)(6).320-20-34 - eq rev comp screw lck cap kit, 4.5 x 34mm: (b)(6).320-38-03 - 145-deg pe 38mm hum liner +2.5: (b)(6).
 
Event or Problem Description
As reported, approximately 10 months and 6 days post the initial left reverse total shoulder arthroplasty, the patient came in to the clinic and described a pop sensation when reaching behind their back.X-ray showed a dissociated tray.The torque screw managed to back out and the tray dissociated from the stem.A revision was performed and the stem was extracted and a new one implanted.A +10 tray was used, and a 38mm poly.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision is likely due to the disassembly of the torque defining screw and thus the humeral tray and liner assembly from the humeral stem.Potential contributions may include patient conditions, incomplete seating or forces on the underside of the humeral tray at the time of implantation secondary to unintended contact with protruding bone, or an issue with insufficient application of torque or cross-threading of the screw during assembly.However, this cannot be confirmed because the components were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQ REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21994377
Report Number1038671-2025-02015
Device Sequence Number4263582
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date10/08/2025
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexMale